Alert archive / Iowa / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 176, NWS Des Moines, IA

June 18, 20105 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 18, 2010, 6:58 PM CDT for 5 counties in Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2010, 6:58 PM CDT (23:58 UTC)
Expired
Jun 18, 2010, 7:45 PM CDT
In force
47 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Appanoose County, IA, Davis County, IA, Mahaska County, IA, Monroe County, IA, Wapello County, IA

The radar

The Des Moines radar (KDMX), 123 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-560 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:41 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 18, 6:41 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
641 PM CDT FRI JUN 18 2010

.SHORT TERM...
REAL THREAT OF SURFACE BASED CONVECTION TO INITIATE ALONG WARM
FRONTAL BOUNDARY ALONG IOWA/MISSOURI BORDER WITH CAPES EXPECTED OVER
4000 IN SOUTHWEST IOWA AND 0-6 KM SHEAR AROUND 40 KTS. WRF MODEL
TENDS TO TAKE EXISTING LINE OF THUNDERSTORMS OVER NORTH CENTRAL IOWA
INTO A FORWARD PROPAGATING MCS. THE HRRR MODEL DEVELOPS SUPERCELLS
OVER SOUTHWEST IOWA...THEN DEVELOPS IT INTO ITS OWN MCS FROM CENTRAL
IOWA MOVING SOUTHEAST. LEANING TOWARD THE HRRR MODEL WHICH BEST TAPS
THE INSTABILITY OVER SOUTHWEST IOWA. THIS SCENARIO WILL INTRODUCE
PLENTY OF QPF OVER THE MOIST SOILS OF SOUTHERN IOWA OVERNIGHT WHICH
COULD PRODUCE FLASH FLOODING. THE SUPERCELLS SHOULD DEVELOP IN A
FAVORABLE TORNADIC ENVIRONMENT ALONG THE FRONTAL BOUNDARY.

.LONG TERM...
VERY BUSY TODAY WITH SHORT TERM FORECAST ISSUES SO MUCH OF THE
FORECAST WAS BASED ON PERSISTENCE...HPC GUIDANCE IN THE LONG TERM
AND COLLABORATION WITH NEARBY WFO/S.  ACTIVE WEATHER PATTERN
CONTINUES ACROSS CENTRAL IOWA THROUGH THE PERIOD.  WAS UNABLE TO GO
DRY FOR ANY LENGTH OF TIME.

WSW ZONAL FLOW FROM THE WESTERN US NE ACROSS THE NORTHER PLAINS AND
INTO THE GREAT LAKES ATTM.  SOUTH OF THE WESTERLIES...A LARGE FLAT
UPPER RIDGE OVER THE SRN CONUS.  UPPER PATTERN REMAINS THE SAME FOR
THE NEXT SEVERAL DAYS WITH OCNL SHORT WAVE IMPULSES MOVG THROUGH THE
FLOW.  ASSOCIATED SFC BOUNDARY SHOULD EXTEND FROM IL WNW ACROSS NRN
MO AND INTO THE CNTRL PLAINS BY 12Z SATURDAY.  NAM MUCH SLOWER WITH
RETURN MOISTURE THAN THE GFS. FORECASTED A COMPROMISE BETWEEN THESE
SOLUTIONS.  IN EITHER CASE...AMS RELOADS OVER THE PLAINS BY SATURDAY
EVENING AND ANOTHER MCS SHOULD MOVE THROUGH CENTRAL IOWA SATURDAY
NIGHT AND SUNDAY. AFTER THAT...LOOKS LIKE THE MCS TRAIN SHOULD
CONTINUE EARLY NEXT WEEK.

THE NEW 12Z ECMWF SUGGEST THE BOUNDARY PUSHES SOUTH MID TO LATE
WEEK. NOT ENOUGH CONFIDENCE TO FORECAST THAT ATTM...BUT WE HOPE IT
IS CORRECT.

WILL ISSUE ESF FOR ALL OF THE FORECAST RAIN AND POTENTIAL
FLOOD/FLASH FLOOD ISSUES.

&&

.AVIATION...
19/00Z...STRONG CONVECTION HAS PUSHED SOUTH AND EAST OF THE ALL
TAF SITES EXCEPT OTM WHERE STRONG THUNDERSTORM WILL MOVE THROUGH
OVER THE NEXT 1 TO 2 HOURS. MAIN CONCERN WITH OTM IS WITH STRONG
WINDS...AS WELL AS MVFR CIGS/VIS THROUGH 03Z. COLD FRONT LOOKS TO
PUSH THROUGH LATE THIS EVENING WITH WIND SHIFT TO THE WEST. WEAK
SURFACE HIGH BUILDS INTO THE STATE THROUGH THE END OF THE TAF
FORECAST.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 AM CDT SATURDAY FOR ADAIR-ADAMS-
APPANOOSE-AUDUBON-BLACK HAWK-BOONE-CALHOUN-CARROLL-CASS-CLARKE-
CRAWFORD-DALLAS-DAVIS-DECATUR-GREENE-GRUNDY-GUTHRIE-HAMILTON-
HARDIN-JASPER-LUCAS-MADISON-MAHASKA-MARION-MARSHALL-MONROE-POLK-
POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION-WAPELLO-WARREN-
WAYNE-WEBSTER.

&&

SHORT TERM...JAH
LONG TERM...JAJ
AVIATION...KLP
Hazardous weather outlook, Jun 18, 3:55 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
355 PM CDT FRI JUN 18 2010

IAZ033>039-044>050-057>062-070>075-081>086-092>097-191000-
SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-
CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-
JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
355 PM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL BECOME NUMEROUS THIS EVENING.
THE PRIMARY THREATS WILL BE FOR WIND GUSTS OF 60 MPH OR
MORE...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. THERE IS ALSO AN
ISOLATED TORNADO THREAT.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH LATE TONIGHT.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT. A
FEW OF THE STORMS MAY BE SEVERE...ESPECIALLY SATURDAY NIGHT INTO
SUNDAY...HOWEVER THE GREATEST THREAT IS FOR HEAVY RAINFALL. THE
HEAVIEST RAINFALL IS LIKELY BETWEEN SATURDAY NIGHT AND TUESDAY.
THREE TO FOUR INCHES OF RAIN IS QUITE LIKELY OVER CENTRAL
IOWA...WITH SOME AREAS RECEIVING OVER 6 INCHES.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE AREA.  A
WATCH/WARNING/ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 900 PM.

IAZ004>007-015>017-023>028-191000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-
355 PM CDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE INTO THE EVENING HOURS. THE
PRIMARY THREATS WILL BE FOR WIND GUSTS OF 60 MPH OR MORE...LARGE
HAIL...AND LOCALLY HEAVY RAINFALL. THERE IS ALSO AN ISOLATED
TORNADO THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT. A
FEW OF THE STORMS MAY BE SEVERE...ESPECIALLY SATURDAY NIGHT INTO
SUNDAY...HOWEVER THE GREATEST THREAT IS FOR HEAVY RAINFALL. THE
HEAVIEST RAINFALL IS LIKELY BETWEEN SATURDAY NIGHT AND TUESDAY.
THREE TO FOUR INCHES OF RAIN IS QUITE LIKELY OVER CENTRAL
IOWA...WITH SOME AREAS RECEIVING OVER 6 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 900 PM.

In the hours before

Local storm report, Jun 18, 6:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
626 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     7 N TOLEDO              42.09N 92.58W
06/18/2010                   TAMA               IA   BROADCAST MEDIA

            SEMI BLOWN OFF OF ROAD. REPROTED BY KWWL TV

&&

JOHNSON
Local storm report, Jun 18, 6:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
627 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             3 W TAMA                41.96N 92.63W
06/18/2010  E1.00 INCH       TAMA               IA   LAW ENFORCEMENT

&&

JOHNSON
Local storm report, Jun 18, 6:28 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
628 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             1 WNW ARISPE            40.95N 94.24W
06/18/2010  E0.88 INCH       UNION              IA   TRAINED SPOTTER

&&

JB
Local storm report, Jun 18, 6:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
633 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     5 W MARYSVILLE          41.17N 93.05W
06/18/2010  E70 MPH          MARION             IA   EMERGENCY MNGR

&&

JOHNSON
Special weather statement, Jun 18, 6:51 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
651 PM CDT FRI JUN 18 2010

IAZ038-039-048>050-060>062-072>075-082>086-093>097-190130-
GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK-JASPER-POWESHIEK-
MADISON-WARREN-MARION-MAHASKA-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...GRUNDY CENTER...WATERLOO...AMES...
MARSHALLTOWN...TOLEDO...DES MOINES...NEWTON...GRINNELL...
WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CRESTON...
OSCEOLA...CHARITON...ALBIA...OTTUMWA...MOUNT AYR...LEON...
CORYDON...CENTERVILLE...BLOOMFIELD
651 PM CDT FRI JUN 18 2010

...STRONG TO SEVERE STORMS TO CONTINUE THROUGH MID-EVENING...

THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND EVEN ISOLATED TORNADOES WILL CONTINUE TO BE A THREAT
THROUGH AT LEAST 830 PM CDT. LOCALLY HEAVY RAIN IS EXPECTED WITH
THESE STORMS AS WELL AND MAY LEAD TO PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR THE NOAA RADIO FOR SEVERE WEATHER UPDATES...OR
VISIT OUR WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER
INFORMATION.

KLP
Local storm report, Jun 18, 6:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             LOVILIA                 41.14N 92.91W
06/18/2010  E1.00 INCH       MONROE             IA   LAW ENFORCEMENT

&&

JOHNSON

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:09 PM CDTTornado WarningDMXPalo Alto36 min
Jun 17, 7:42 PM CDTTornado WarningDMXKossuth33 min
Jun 17, 7:47 PM CDTSevere Thunderstorm WarningDMXHumboldt, Kossuth, Palo Alto, Pocahontas58 min
Jun 17, 7:49 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Sac41 min
Jun 17, 7:52 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford38 min
Jun 17, 8:15 PM CDTTornado WarningDMXHancock, Kossuth30 min
Jun 17, 8:30 PM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Kossuth, Webster, Wright45 min
Jun 17, 8:35 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Winnebago, Worth55 min
Jun 17, 8:53 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Webster52 min
Jun 17, 9:01 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford44 min
Jun 17, 9:06 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Wright54 min
Jun 17, 9:30 PM CDTSevere Thunderstorm WarningDMXGreene45 min
Jun 17, 9:38 PM CDTSevere Thunderstorm WarningDMXHamilton, Wright37 min
Jun 17, 10:02 PM CDTSevere Thunderstorm WarningDMXButler, Franklin43 min
Jun 17, 10:08 PM CDTSevere Thunderstorm WarningDMXCarroll, Greene52 min
Jun 17, 10:15 PM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story, Webster45 min
Jun 17, 10:20 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hamilton, Hardin, Wright55 min
Jun 17, 11:19 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie41 min
Jun 17, 11:57 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison48 min
Jun 18, 8:01 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac44 min
Jun 18, 8:33 AM CDTSevere Thunderstorm WarningDMXCarroll, Crawford, Greene57 min
Jun 18, 8:36 AM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie54 min
Jun 18, 9:08 AM CDTSevere Thunderstorm WarningDMXBoone, Hamilton, Story, Webster67 min
Jun 18, 9:22 AM CDTSevere Thunderstorm WarningDMXDallas, Guthrie, Polk53 min
Jun 18, 9:31 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass, Clarke, Madison, Union and 1 more59 min
Jun 18, 9:45 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Polk, Story45 min
Jun 18, 10:13 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Mahaska, Marion, Monroe and 2 more62 min
Jun 18, 10:30 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Poweshiek, Tama60 min
Jun 18, 11:11 AM CDTSevere Thunderstorm WarningDMXMahaska49 min
Jun 18, 11:54 AM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas36 min
Jun 18, 12:09 PM CDTSevere Thunderstorm WarningDMXSac51 min
Jun 18, 12:25 PM CDTSevere Thunderstorm WarningDMXHumboldt, Webster50 min
Jun 18, 12:59 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright42 min
Jun 18, 1:06 PM CDTSevere Thunderstorm WarningDMXPocahontas39 min
Jun 18, 1:19 PM CDTSevere Thunderstorm WarningDMXHumboldt41 min
Jun 18, 1:59 PM CDTSevere Thunderstorm WarningDMXHumboldt, Wright46 min
Jun 18, 2:37 PM CDTSevere Thunderstorm WarningDMXHumboldt, Webster, Wright38 min
Jun 18, 2:41 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin49 min
Jun 18, 3:10 PM CDTSevere Thunderstorm WarningDMXButler50 min
Jun 18, 3:22 PM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 32 more9 hr
Jun 18, 3:34 PM CDTSevere Thunderstorm WarningDMXButler, Grundy41 min
Jun 18, 4:33 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin, Marshall, Story28 min
Jun 18, 4:37 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk33 min
Jun 18, 4:41 PM CDTSevere Thunderstorm WarningDMXMadison, Polk, Warren49 min
Jun 18, 4:42 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Tama48 min
Jun 18, 4:49 PM CDTSevere Thunderstorm WarningDMXMadison26 min
Jun 18, 5:00 PM CDTTornado WarningDMXMadison, Warren35 min
Jun 18, 5:09 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama51 min
Jun 18, 5:11 PM CDTSevere Thunderstorm WarningDMXAdair, Cass49 min
Jun 18, 5:17 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Warren43 min
Jun 18, 5:21 PM CDTFlash Flood WarningDMXBlack Hawk6 hr
Jun 18, 5:24 PM CDTSevere Thunderstorm WarningDMXMarshall, Story51 min
Jun 18, 5:51 PM CDTAreal Flood AdvisoryDMXMadison, Warren3 hr
Jun 18, 5:52 PM CDTTornado WarningDMXMarion, Monroe38 min
Jun 18, 5:59 PM CDTRiver Flood WarningDMXHumboldt10 hr
Jun 18, 6:02 PM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Marion, Monroe, Warren43 min
Jun 18, 6:05 PM CDTSevere Thunderstorm WarningDMXTama40 min
Jun 18, 6:07 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union38 min
Jun 18, 6:09 PM CDTFlash Flood WarningDMXTama4 hr
Jun 18, 6:21 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion, Monroe, Wapello39 min
Jun 18, 6:22 PM CDTAreal Flood AdvisoryDMXMarion3 hr
Jun 18, 6:53 PM CDTAreal Flood AdvisoryDMXClarke, Union3 hr
Jun 18, 6:54 PM CDTSevere Thunderstorm WarningDMXClarke, Ringgold, Union51 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.